Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 16, NWS Atlanta, GA

March 3, 2019Crisp County, Wilcox County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 3, 2019, 4:19 PM EST for Crisp County, Wilcox County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 3, 2019, 4:19 PM EST (21:19 UTC)
Expired
Mar 3, 2019, 5:00 PM EST
In force
41 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Crisp County, GA, Wilcox County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 3, 12:24 PM ESTTornado WatchSPC10 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2019-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2019-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
260 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

298 
WUUS52 KFFC 032119
SVRFFC
GAC081-315-032200-
/O.NEW.KFFC.SV.W.0016.190303T2119Z-190303T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
419 PM EST SUN MAR 3 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Wilcox County in central Georgia...
  Southeastern Crisp County in central Georgia...

* Until 500 PM EST.

* At 419 PM EST, a severe thunderstorm was located near Doles, or 10
  miles northwest of Ashburn, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Rochelle, Arabi, Double Run and Owensboro. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

A Tornado Watch remains in effect until 800 PM EST for central
Georgia.

LAT...LON 3181 8383 3182 8383 3182 8386 3183 8383
      3196 8339 3185 8335 3185 8361 3180 8361
      3180 8380
TIME...MOT...LOC 2119Z 252DEG 37KT 3177 8381 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
824 
WWUS52 KFFC 032147
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
447 PM EST SUN MAR 3 2019

GAC081-032156-
/O.CAN.KFFC.SV.W.0016.000000T0000Z-190303T2200Z/
Crisp GA-
447 PM EST SUN MAR 3 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRISP COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM EST for central
Georgia.

LAT...LON 3185 8361 3189 8361 3196 8339 3185 8335
TIME...MOT...LOC 2146Z 252DEG 37KT 3186 8349 

$$

GAC315-032200-
/O.CON.KFFC.SV.W.0016.000000T0000Z-190303T2200Z/
Wilcox GA-
447 PM EST SUN MAR 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EST
FOR SOUTHWESTERN WILCOX COUNTY...

At 446 PM EST, a severe thunderstorm was located near Rebecca, or 14
miles northeast of Ashburn, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Rochelle, Double Run and Owensboro. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 800 PM EST for central
Georgia.

LAT...LON 3185 8361 3189 8361 3196 8339 3185 8335
TIME...MOT...LOC 2146Z 252DEG 37KT 3186 8349 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$
066 
WWUS52 KFFC 032157
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
457 PM EST SUN MAR 3 2019

GAC315-032207-
/O.EXP.KFFC.SV.W.0016.000000T0000Z-190303T2200Z/
Wilcox GA-
457 PM EST SUN MAR 3 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WILCOX COUNTY
WILL EXPIRE AT 500 PM EST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A Tornado Watch remains in effect until 800 PM EST for central
Georgia.

LAT...LON 3185 8361 3189 8361 3196 8339 3185 8335
TIME...MOT...LOC 2157Z 252DEG 37KT 3189 8337 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 3:22 PM EST, 57 minutes earlier.

Area forecast discussion, Mar 3, 3:22 PM EST, 57 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
322 PM EST Sun Mar 3 2019

.SHORT TERM /Tonight through Monday Night/...

Main concerns in short term period are threat for severe convection
and tornadoes thru early evening and strong winds overnight and
Monday.

Several small rotating storms ahead of main line over westcentral
and middle GA. Bigger storms to the west in AL. Coverage not great,
but risk of tornadoes, damaging wind and hail all present. Favorable
environment with analyzed sig tor (STP) values of 3-4 over SE AL.
Even with just that level of STP, watching extremely dangerous
tornado south of Auburn with over 100kt rotational velocity and
large TDS. Will be watching all these storms very closely.
Appreciate any and all help to spread the word on potential of these
storms! Back edge moving a little slower than forecast but should be
clear of westcentral GA by 7PM and SE counties by 10PM.

Winds will be strong behind the line will gust to 25mph but not
quite strong enough for wind advisory. Will keep monitoring but
could see impacts from compromised trees with wet soils. No
reports so far. Svr Storm and tornado threat will trump whatever
messaging we do for the gusty winds.

Round of light rain likely Mon night over middle GA but no impacts.
Rest of forecast looks cool but impact free.  Please keep your
thoughts and prayers that storms will not impact population areas.

SNELSON

.LONG TERM /Tuesday through Sunday/...

Will be seeing an exiting weak system of low pressure as the
extended portion begins. With colder temps in place during the
morning, came close to adding some flurries in but moisture does
not appear to be sufficient enough at this time to support.
Certainly worth watching though with subsequent issuances.
Remainder of the extended is in excellent shape with only limited
changes planned. Should get back into our wet pattern by the end
of the week with a couple of systems in store through next
weekend.

Deese

&&

.PREV DISCUSSION... /issued 1246 PM EST Sun Mar 3 2019/

LONG TERM /Monday Night through Saturday/...

While the main focus continues to be with the severe weather
potential today, the long term remains fairly quiet with a dry and
abnormally cold ridge dominated period from Tuesday thru
Thursday. A weak disturbance and increased moisture brings some
shower chances back to the area for Friday, then an amplifying
trough and attendant frontal system could bring more widespread
rain late Saturday into Sunday. Some discrepancies exist on
strength and timing this far out in the forecast, though some
thunderstorms couldn't be ruled out.

Temps will drop to near 15 to 20 degrees below normal for Tues/Wed
with highs only in the 40s to low 50s for most areas. The coldest
morning will be Wednesday as most areas will have lows in the low
to mid 20s with even some teens in the far north.

Baker

AVIATION...
18Z Update...
MVFR conditions expected until line of TSRA with potential gusts
to at least 35kts for a short time arrives airports between 19Z-
23Z today. AFter line moves through, winds will become WNW and
increase to 10-12kts then become NW and increase to 12-15kts with
gusts to 25kts after 02Z. Low MVFR to near IFR cigs likely all
night even though precip moves out. Clearing to VFR likely after
15Z Mon.

//ATL Confidence...18Z Update...
Medium confidence on MVFR/IFR timing and TSRA timing.
Medium to high confidence for all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          37  52  31  51 /  70   0  10  10
Atlanta         35  45  27  46 /  60   0  10   5
Blairsville     30  41  21  41 /  60   0   0  10
Cartersville    34  44  24  45 /  30   0   0   5
Columbus        39  51  33  51 /  70   5  30  10
Gainesville     35  47  28  47 /  60   0   5  10
Macon           40  54  33  53 / 100   5  30  10
Rome            33  44  23  45 /  20   0   0   5
Peachtree City  36  48  28  48 /  60   0  20   5
Vidalia         46  58  40  56 / 100  10  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 8 PM EST this evening for the following
zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...
Clarke...Clayton...Coweta...Crawford...Crisp...Dodge...Dooly...
Emanuel...Fayette...Glascock...Greene...Hancock...Harris...
Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Newton...Oconee...Oglethorpe...
Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...SNELSON
LONG TERM....Deese
AVIATION...SNELSON
Hazardous weather outlook, Mar 3, 1:03 PM EST, 3 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
103 PM EST Sun Mar 3 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041815-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
103 PM EST Sun Mar 3 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...Tornado Watch For Central Georgia Through Early Evening...

There is an Enhanced to Slight Risk of strong to severe
thunderstorms across much of the area this afternoon and evening
along and ahead of an approaching cold front. Possible hazards
include isolated to scattered tornadoes, damaging winds, and heavy
rainfall/flooding. The greatest chance for severe weather will be
across central Georgia and portions of north Georgia, generally
along and south of the I-20 to I-85 corridor including the Atlanta
metro area. Areas along and south of a Columbus to Macon line will
be most susceptible to strong longer lived tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Abnormally cold temperatures are expected Monday through
Wednesday. The coldest morning will be Wednesday with most areas
in the low to mid 20s. Such sub freezing temps could be of concern
to some exposed vegetation or crops.

Some more widespread rainfall could return to the area for
Saturday into Sunday and thunderstorms cannot be ruled out, though
uncertainty exists with the system this far out in the forecast.

Otherwise, no hazardous weather is expected at this time Monday
through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for 11 AM to 9 PM today across all
of central Georgia and portions of north Georgia, along and south
of the I-20 to I-85 corridor including the Atlanta metro area.

Severe weather can also be reported through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Mar 3, 1:14 PM EST, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
114 PM EST SUN MAR 3 2019

GAZ078-079-089-031900-
Harris GA-Talbot GA-Muscogee GA-
114 PM EST SUN MAR 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...
SOUTHWESTERN TALBOT AND MUSCOGEE COUNTIES UNTIL 200 PM EST...

At 114 PM EST...a strong thunderstorm was over Monterey Heights, or
over Smiths...moving northeast at 40 mph.

  HAZARD...Winds up to 40 mph and pea sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Columbus, Waverly Hall, Geneva, Bibb City, Upatoi, Ellerslie, Saint
Marys Hills, Edgewood, Flat Rock, Highland Park, Laurel Hills, Green
Island Hills, Vista Terrace, Cataula, Columbus Metropolitan Airport,
Baughville, Rose Hill, Olive Branch, Kenwood and Midland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3285 8468 3284 8467 3259 8451 3243 8497
      3244 8497 3245 8500 3250 8500 3252 8501
      3255 8503 3256 8504 3258 8507 3261 8508
TIME...MOT...LOC 1814Z 237DEG 34KT 3250 8509

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 3, 1:18 PM EST, 3 hours 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
118 PM EST SUN MAR 3 2019

GAZ022-023-025-032>038-045>047-055-057-031900-
Walton GA-Rockdale GA-Forsyth GA-Gwinnett GA-Henry GA-Hall GA-
Jackson GA-North Fulton GA-Barrow GA-Cobb GA-Clayton GA-DeKalb GA-
Oglethorpe GA-Clarke GA-Oconee GA-
118 PM EST SUN MAR 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR WALTON...ROCKDALE...FORSYTH...
GWINNETT...NORTHWESTERN HENRY...SOUTHERN HALL...JACKSON...NORTH
FULTON...BARROW...NORTHERN COBB...NORTHEASTERN CLAYTON...DEKALB...
WESTERN OGLETHORPE...CLARKE AND OCONEE COUNTIES UNTIL 200 PM EST...

At 118 PM EST...a line of strong thunderstorms was along a line
extending from near Marietta to Little Five Points to Ellenwood...and
moving northeast at 70 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Marietta, Gainesville, Lawrenceville, Decatur, Conyers,
Winder, Monroe, Jefferson, Commerce, Cumming, Watkinsville, Athens,
Sandy Springs, Roswell, Johns Creek, Alpharetta, Smyrna, Dunwoody and
Milton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3432 8365 3427 8359 3426 8353 3412 8336
      3405 8339 3402 8331 3384 8322 3377 8346
      3382 8351 3375 8356 3368 8381 3374 8391
      3364 8394 3354 8429 3375 8439 3399 8468
      3407 8448 3407 8442 3410 8442 3440 8370
TIME...MOT...LOC 1818Z 246DEG 59KT 3395 8459 3377 8436 3362 8429

WIND...40MPH
Special weather statement, Mar 3, 2:14 PM EST, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
214 PM EST SUN MAR 3 2019

GAZ085-086-097-098-111-112-032000-
Wheeler GA-Emanuel GA-Treutlen GA-Johnson GA-Montgomery GA-
Laurens GA-
214 PM EST SUN MAR 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER...WESTERN
EMANUEL...TREUTLEN...SOUTHERN JOHNSON...NORTHERN MONTGOMERY AND
SOUTHEASTERN LAURENS COUNTIES UNTIL 300 PM EST...

At 213 PM EST...a strong thunderstorm was over Cedar Grove, moving
northeast at 35 mph.

  HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include
Soperton, Alamo, Mount Vernon, Glenwood, Adrian, Ailey, Higgston,
Tarrytown, Lothair, Landsburg, Cedar Grove, Orland, Rockledge,
Orianna, Norristown, Barnhill, Kibbee, Minter, Lowery and Blackville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3215 8291 3218 8287 3220 8289 3218 8293
      3226 8300 3261 8265 3246 8242 3229 8243
      3222 8244 3211 8288
TIME...MOT...LOC 1913Z 236DEG 30KT 3223 8287

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 3, 2:40 PM EST, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
240 PM EST SUN MAR 3 2019

GAZ076-085-086-032030-
Jefferson GA-Emanuel GA-Johnson GA-
240 PM EST SUN MAR 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...NORTHERN
EMANUEL AND EASTERN JOHNSON COUNTIES UNTIL 330 PM EST...

At 239 PM EST...a strong thunderstorm was over Meeks, moving
northeast at 35 mph.

  HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include
Swainsboro, Wadley, Summertown, Kite, Three Points, Dellwood, Modoc,
Canoochee, Meeks, Blundale and Colemans Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3253 8258 3259 8267 3261 8267 3263 8273
      3291 8242 3287 8230 3284 8232 3283 8230
      3283 8226 3280 8221 3281 8215 3269 8209
TIME...MOT...LOC 1939Z 240DEG 29KT 3260 8260

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 3, 2:56 PM EST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
256 PM EST SUN MAR 3 2019

GAZ069>071-081-032045-
Lamar GA-Monroe GA-Upson GA-Crawford GA-
256 PM EST SUN MAR 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR...MONROE...
EASTERN UPSON AND NORTHWESTERN CRAWFORD COUNTIES UNTIL 345 PM EST...

At 256 PM EST...a line of strong thunderstorms was along a line
extending from Big Lazer Creek Wma to Salem...and moving northeast at
45 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Thomaston, Forsyth, Yatesville, Culloden, Lincoln Park, Bolingbroke,
Dames Ferry, Redbone Crossroads, Russellville, Brent, Musella,
Redbone, Logtown, Salem and Collier.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3273 8424 3274 8423 3274 8424 3273 8426
      3276 8430 3276 8434 3278 8435 3277 8436
      3278 8438 3284 8442 3282 8444 3283 8444
      3310 8392 3302 8372 3301 8373 3297 8372
      3271 8415
TIME...MOT...LOC 1956Z 244DEG 37KT 3279 8439 3275 8418

WIND...50MPH
Special weather statement, Mar 3, 4:19 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
419 PM EST SUN MAR 3 2019

GAZ066-067-078-079-032145-
Harris GA-Troup GA-Meriwether GA-Talbot GA-
419 PM EST SUN MAR 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...
SOUTHEASTERN TROUP...SOUTHERN MERIWETHER AND NORTHWESTERN TALBOT
COUNTIES UNTIL 445 PM EST...

At 419 PM EST...a strong thunderstorm was near Pine Mountain, or 8
miles north of Hamilton...moving east at 55 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Hamilton, Manchester, Pine Mountain, Woodbury, Warm Springs, F.d.
Roosevelt State Park, Stovall, Raleigh, Durand, Harris City and Flint
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3295 8502 3302 8454 3297 8453 3296 8453
      3293 8452 3293 8453 3291 8453 3291 8452
      3282 8450 3279 8500
TIME...MOT...LOC 2119Z 260DEG 48KT 3287 8492

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 1:14 PM ESTSpecial Weather StatementFFCMuscogee46 min
Mar 3, 1:18 PM ESTSpecial Weather StatementFFCBarrow, Clarke, Cobb, DeKalb, Gwinnett, Hall and 4 more42 min
Mar 3, 1:21 PM ESTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot24 min
Mar 3, 1:24 PM ESTTornado WarningFFCHarris, Muscogee, Talbot34 min
Mar 3, 1:58 PM ESTSevere Thunderstorm WarningFFCHarris, Talbot, Taylor, Upson47 min
Mar 3, 2:14 PM ESTSpecial Weather StatementFFCTreutlen46 min
Mar 3, 2:33 PM ESTTornado WarningFFCStewart, Webster27 min
Mar 3, 2:34 PM ESTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter41 min
Mar 3, 2:38 PM ESTSevere Thunderstorm WarningFFCEmanuel, Laurens, Montgomery, Toombs, Treutlen, Wheeler52 min
Mar 3, 2:40 PM ESTSpecial Weather StatementFFCEmanuel50 min
Mar 3, 2:41 PM ESTTornado WarningFFCSumter34 min
Mar 3, 2:51 PM ESTTornado WarningFFCCrawford, Taylor24 min
Mar 3, 2:52 PM ESTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson38 min
Mar 3, 2:56 PM ESTSpecial Weather StatementFFCMonroe, Upson49 min
Mar 3, 3:07 PM ESTTornado WarningFFCDodge, Telfair, Wilcox38 min
Mar 3, 3:11 PM ESTTornado WarningFFCBibb, Crawford, Houston, Peach, Twiggs34 min
Mar 3, 3:13 PM ESTTornado WarningFFCEmanuel, Jefferson32 min
Mar 3, 3:13 PM ESTTornado WarningFFCMacon, Schley, Sumter, Webster30 min
Mar 3, 3:18 PM ESTTornado WarningFFCCrisp, Dooly, Pulaski, Wilcox27 min
Mar 3, 3:19 PM ESTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCHarris, Muscogee26 min
Mar 3, 3:37 PM ESTTornado WarningFFCDooly, Houston, Macon, Pulaski, Sumter38 min
Mar 3, 3:41 PM ESTTornado WarningFFCChattahoochee, Marion, Muscogee, Talbot34 min
Mar 3, 3:41 PM ESTTornado Warning Tornado observedConsiderable damage threatFFCHarris, Talbot34 min
Mar 3, 3:42 PM ESTTornado Warning Tornado observedConsiderable damage threatFFCBibb, Houston, Twiggs, Wilkinson48 min
Mar 3, 3:46 PM ESTTornado WarningFFCBaldwin, Greene, Hancock, Putnam29 min
Mar 3, 3:49 PM ESTSevere Thunderstorm WarningFFCTelfair, Wheeler26 min
Mar 3, 3:52 PM ESTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Pulaski, Wilcox23 min
Mar 3, 4:04 PM ESTTornado WarningFFCMontgomery, Telfair, Wheeler41 min
Mar 3, 4:05 PM ESTTornado Warning Tornado observedConsiderable damage threatFFCCrawford, Monroe, Talbot, Taylor, Upson25 min
Mar 3, 4:07 PM ESTTornado WarningFFCHarris, Muscogee9 min
Mar 3, 4:08 PM ESTTornado WarningFFCMacon, Marion, Schley, Taylor37 min
Mar 3, 4:14 PM ESTTornado WarningFFCJohnson, Washington, Wilkinson46 min
Mar 3, 4:19 PM ESTSpecial Weather StatementFFCMeriwether26 min
Mar 3, 4:28 PM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Talbot, Upson32 min
Mar 3, 4:35 PM ESTTornado WarningFFCMontgomery, Toombs40 min
Mar 3, 4:39 PM ESTTornado WarningFFCBleckley, Houston, Macon, Peach, Twiggs51 min
Mar 3, 4:52 PM ESTSevere Thunderstorm WarningFFCJefferson, Washington23 min
Mar 3, 4:55 PM ESTTornado WarningFFCStewart35 min
Mar 3, 4:57 PM ESTSpecial Weather StatementFFCLamar, Monroe, Upson48 min
Mar 3, 5:00 PM ESTSpecial Weather StatementFFCMacon, Schley30 min
Mar 3, 5:04 PM ESTTornado WarningFFCMacon, Schley, Sumter26 min
Mar 3, 5:06 PM ESTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler, Wilcox17 min
Mar 3, 5:16 PM ESTTornado Warning Tornado observedConsiderable damage threatFFCStewart, Webster29 min
Mar 3, 5:19 PM ESTSpecial Weather StatementFFCTwiggs41 min
Mar 3, 5:28 PM ESTSpecial Weather StatementFFCWilcox32 min
Mar 3, 5:31 PM ESTRiver Flood WarningFFCForsyth, Fulton30 hr
Mar 3, 5:31 PM ESTRiver Flood WarningFFCGwinnett3 hr
Mar 3, 5:32 PM ESTSpecial Weather StatementFFCBaldwin, Jones43 min
Mar 3, 5:42 PM ESTSevere Thunderstorm WarningFFCCrisp, Dooly, Macon, Schley, Sumter, Webster48 min
Mar 3, 5:58 PM ESTSpecial Weather StatementFFCTelfair47 min
Mar 3, 6:01 PM ESTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Jones, Warren, Washington44 min
Mar 3, 6:33 PM ESTSpecial Weather StatementFFCCrisp, Dodge, Wilcox42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.